Roaccutane caused my depression?
- 11 Aug 2014 by Cdeeming
- 11 August 2014
- depression, skin, roaccutane
I believe I am a victim of roacutane and would like to know if you agree.
I took roacutane in 2005/06 as an adolescent which was great for my skin, however during the 6 month course I suffered depression which gradually got worse. In 2008 I voluntarily admitted myself to a mental health hospital where I stayed for 6 months and had home treatment for a further 6 months. I am now on anti depression tablets which helps ease my anxiety and depression.
Do you think I have a case against Roche as I have only just had knowledge of the research done against the drug. I feel very upset that this could of been the cause of all my physcological issues which has impacted on every aspect of my life.
I don't know that you can blame something you took years ago on current conditions. Here is what the literature says. A large retrospective population-based cohort study (n=7195) that analyzed data for isotretinoin (the active ingredient contained in Accutane) users provided no evidence that the use of isotretinoin was associated with an increased risk for depression, suicide, or other psychiatric disorders.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 1 answer
Posted 5 Feb 2013 • 1 answer
Posted 7 Dec 2015 • 0 answers
Posted 12 Mar 2018 • 0 answers
Posted 25 Jun 2018 • 0 answers